# SDR SWIA202402050003

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 35,754 hours, 23,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT SAME TIME AS RIGHT PACK AUTOFAIL AND RIGHT PACK TEMP CAUTION MESSAGES FLIGHT ATTENDANTS SMELLED AND SAW WHITE SMOKE IN THE CABIN (FLIGHT 5966 FILED CLOSED)SMELL AND WHITE SMOKE ISOLATED TO RH PACK. DEFERRED RH PACK. REF EAML 1291268 FOR DEFERRAL OF RH PACK PER MEL 21-51-1B.
